# SDR FDEA2020021420324

- Difficulty date: February 12, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Attach Fitting
- Part number: A54611032200
- Condition: Corroded
- Location: Wing To Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON TO WING ATTACH FITTING @ RIB 12, O/B LOWER LUG, FWD SHACKLE PITTED #1 PYLON TO WING ATTACH FTG AT RIB 12,  O/B LOWER LUG FWD SHACKLE REPAIRED PER FDX   FDX  FDX   EA 6-5450-T0351950 P1, TITLED: NECELLES/PYLON-WING PYLON/STRUT-#1 PYLON, RIB12,   OUTBD   WING-TO-PYLON FITTING, PITTING
